# SDR NQ3R201605130001

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: General aviation
- Filed by: Pacific Propeller International, LLC, repair station NQ3R719L
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Engine: Pwa PW120
- Propeller: Hamstd 14SF*
- System (JASC): 6120 · Propeller Controlling System
- Part: Bearing
- Part number: 7757251
- Condition: Broken
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER SENT IN PROPELLER CONTROL UNIT FOR INSPECTION DUE TO A PIECE OF PLASTIC FOUND IN THE DRIVE GEAR.  UPON DISASSEMBLY IT WAS FOUND TO BE PART OF THE BALL SPACER FROM THE GOVERNOR BEARING WHICH WAS IN PIECES WITH THE INNER AND OUTER RACES SEPARATED.  RACES SHOWED EVIDENCE OF SPALLING AND BRINNELLING.
